Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Triangulated infinite-dimensional manifolds


Authors: David W. Henderson and James E. West
Journal: Bull. Amer. Math. Soc. 76 (1970), 655-660
MSC (1970): Primary 5755; Secondary 5525
DOI: https://doi.org/10.1090/S0002-9904-1970-12478-8
MathSciNet review: 0258067
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. A. Chapman, Four classes of separable metric infinite-dimensional manifolds, Bull. Amer. Math. Soc. (to appear). MR 253375
  • 2. C. H. Dowker, Topology of metric complexes, Amer. J. Math. 74 (1952), 555-577. MR 13, 965. MR 48020
  • 3. J. Dugundji, Topology, Allyn & Bacon, Boston, Mass., 1966. MR 33 #1824. MR 193606
  • 4. J. Eells and N. H. Kuiper, Homotopy negligible subsets, Compositio Math. 21 (1969), 155-161. MR 253331
  • 5. D. W. Henderson, Infinite-dimensional manifolds, Proc. Internat. Sympos. Topology and its Applications, Herceg Novi, Yugoslavia, 1968. MR 285036
  • 6. D. W. Henderson, Micro-bundles with infinite-dimensional fibers are trivial (to appear). MR 282380
  • 7. D. W. Henderson, Stable classification of infinite-dimensional manifolds by homotopy type, to (appear). MR 290413
  • 8. D. W. Henderson and R. Schori, Topological classification of infinite-dimensional manifolds by homotopy type, Bull. Amer. Math. Soc. 76 (1970), 121-124. MR 251749
  • 9. R. S. Palais, Homotopy theory of infinitedimensional manifolds, Topology 5 (1966), 1-16. MR 32 #6455. MR 189028
  • 10. P. L. Renz, The contractibility of the homeomorphism group of some product spaces by Wong's method (to appear).
  • 11. R. Schori, Topological stability for infinite-dimensional manifolds (to appear). MR 287586
  • 12. J. E. West, Products of complexes and Fréchet spaces which are manifolds (to appear). MR 293679
  • 13. J. E. West, The ambient homeomorphy of an incomplete subspace of Hilbert spaces, Pac. J. Math. (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5755, 5525

Retrieve articles in all journals with MSC (1970): 5755, 5525


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12478-8

American Mathematical Society